MAUDE Adverse Event Report: RESPIRONICS, INC. ACTIWATCH SPECTRUM PLUS; SYSTEM, ISOKINETIC TESTING AND EVALUATION

RESPIRONICS, INC. ACTIWATCH SPECTRUM PLUS; SYSTEM, ISOKINETIC TESTING AND EVALUATION
Model Number 1101894
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the device port was damaged while being charged.There was no report of patient harm or injury.The device was returned to the manufacturer's service center for evaluation.During the evaluation, the manufacturer observed that device was damaged with the case melted at the usb port.They are unable to confirm how damage occurred and unable to repair the device.The device was scrapped and replaced under warranty.

Brand Name
ACTIWATCH SPECTRUM PLUS
Common Device Name
SYSTEM, ISOKINETIC TESTING AND EVALUATION
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18027830
Report Number2518422-2023-27990
Device Sequence Number6833876
Product Code IKK
UDI-Device Identifier00606959021440
UDI-Public00606959021440
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1101894
Device Catalogue Number1101894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown